Web of Science: 11 cites, Scopus: 11 cites, Google Scholar: cites
Embedding the braid group in mapping class groups
Szepietowski, Blazej (Gdansk University (Polònia). Institute of Mathematics)

Data: 2010
Resum: Motivated by a question of B. Wajnryb we construct embeddings of the braid group in mapping class groups of surfaces, which are not geometric in the sense that the images of standard generators are not Dehn twists. Our construction uses non-orientable sur- faces and the fact that the mapping class group of such a surface embeds via lifting of homeomorphisms in the mapping class group of its orientable double cover.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Mapping class group ; Braid group ; Non-geometric embedding
Publicat a: Publicacions matemàtiques, Vol. 54, Núm. 2 (2010) , p. 359-368, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/191388
DOI: 10.5565/PUBLMAT_54210_04

10 p, 148.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-06-15, darrera modificació el 2022-09-10

   Favorit i Compartir